It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board

  • heartburn from Fosamax

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-14-2019, 12:50 PM   #1
    reired81
    Newbie
    (female)
     
    Join Date: Mar 2014
    Posts: 3
    reired81 HB User
    heartburn from Fosamax

    I have been on Fosamax for almost a year and within the past few months I have developed terrible heartburn. I have been taking Zantac but that only helps for a short time. Will I have permanent heartburn form Fosamax or will it evidently go away? TIA

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 09-15-2019, 11:32 AM   #2
    quincy
    Senior Veteran
    (female)
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 5,292
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: heartburn from Fosamax

    Are you supposed to take it at a certain time...with or without food?

    You should see a gastro specialist, because something else could be going on as a separate issue.

    Ask for a blood test for h.pylori.

    q
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Old 09-15-2019, 01:41 PM   #3
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 19,967
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: heartburn from Fosamax

    Fosamax is a dreadful medication. Are you sure you need to be on it?

     
    Reply With Quote
    Old 10-26-2019, 01:03 PM   #4
    amyz
    Newbie
    (female)
     
    Join Date: Jul 2011
    Location: vero beach, fl
    Posts: 2
    amyz HB User
    Re: heartburn from Fosamax

    I took this drug every day and stopped due to heart burn. You can now get a prescription to take in once a week--this is better amy

     
    Reply With Quote
    Reply Reply




    « Esi | - »
    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:22 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!